Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Robust stability of Markov jump linear systems through randomized evaluations

Full text
Author(s):
Vargas, Alessandro N. [1, 2] ; Montezuma, Marcio A. F. [1] ; Liu, Xinghua [3] ; Oliveira, Ricardo C. L. F. [4]
Total Authors: 4
Affiliation:
[1] Univ Tecnol Fed Parana UTFPR, Av Alberto Carazzai 1640, BR-86300000 Cornelio Procopio, PR - Brazil
[2] UPC Barcelona Tech, Escola Engn Barcelona Est, CoDAlab Control Dynam & Applicat, Carrer Eduard Maristany 10-14, Barcelona 08930 - Spain
[3] Xian Univ Technol, Sch Automat & Informat Engn, Dept Elect Engn, Xian 710048, Shaanxi - Peoples R China
[4] Univ Estadual Campinas, UNICAMP, FEEC, Av Albert Einstein 400, BR-13083852 Campinas, SP - Brazil
Total Affiliations: 4
Document type: Journal article
Source: Applied Mathematics and Computation; v. 346, p. 287-294, APR 1 2019.
Web of Science Citations: 1
Abstract

The paper presents a method for checking the robust mean square stability of continuous-time Markov jump linear systems. The robustness arises in the analysis due to the assumption that the Markovian transition probability matrix is partially known. The corresponding infinite-dimensional robust stability problem, difficult to solve, is then converted into a probabilistic problem, amenable to the numerical viewpoint, taking advantage of the randomized (scenario) approach. The paper shows examples-including a real-time electronic-circuit application-for which the results from the literature fail to determine the robust stability but the randomized approach gives a positive answer. (C) 2018 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 03/06736-7 - Control and filtering of Markovian jumping parameters stochastic systems
Grantee:João Bosco Ribeiro do Val
Support type: Research Projects - Thematic Grants